# SDR DALA2024041204389

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 92,970 hours, 16,479 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1814 -MISC/DE- DUE TO LT HYD QTY INDICATION DECREASE DURING FLIGHT. C/W QRH AND LANDED AND TAXIED IN NORMALLY. CORRECTIVE ACTION: INDICATION ISSUE IDENTIFIED. REPLACED LT HYD QTY TRANSMITTER. (5773945)
